# SDR FDEA202012103210

- Difficulty date: December 10, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE SKIN AT THE FUEL ACCESS PANEL FWD INBOARD CORNER HAS A .300 INCH CRACK, MARKED.  REPAIRED RT WING LEADING EDGE SKIN AT THE FUEL ACCESS PANEL FWD INBOARD CORNER, REF SRM 57-40-02-2R FIG 202.
